# SDR SWIA201334400

- Difficulty date: August 24, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,800 hours, 52,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO LATCH CLOSED.  FLT#5369 LUBED MAIN CABIN DOOR HANDLE.
